# SDR SWAA2020102324536

- Difficulty date: October 19, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 45,258 hours, 26,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHT COVER WILL NOT STAY SECURE, OVER THE DOOR.  REMOVED & REPLACED AFT SERVICE DOOR EMERGENCY LIGHT ASSEMBLY, PER AMM 33-51-01 CL 56810 (CLOSING DMA 0264419).
